# SDR AWXA200600047

- Difficulty date: November 23, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 22,918 hours, 8,785 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653116
- Part serial: 99160H9662
- Condition: Failed
- Location: Cockpit
- Part time: 9,543 hours, 3,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT DURING CRUISE, EN ROUTE TO BOS, THE F/O'S WINDOW MIDDLE PANE SHATTERED AND WAS ARCING.  PER QRH CREW WAS TO DESCEND.  DECLARED EMERGENCY TO EXPEDITE DESCENT.  ONCE AT LOWER ALTITUDE CANCELLED EMERGENCY AND CONTINUED TO BOS, LANDING WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE F/O'S WINDSHIELD AND THE WHC, RIGHT SIDE.  REPORTED FOR PRECAUTIONARY PURPOSES, EMERGENCY WAS DECLARED DUE TO TRAFFIC IN AREA THEN EMERGENCY CANCELLED.  COMPUTER, WINDOW HEAT; PN 416-00318-003; SN 4160031800264; MFG PPG; TT 9543; TC 3662; TSR 9543.
